# SDR CALA2022081002016

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 72,128 hours, 15,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 2051
- Condition: Failed
- Location: Dr 4l M33407
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR L4 EMER LT BATTERY CHARGER M33407 TEST FAIL. TRANSFER REF NR HX WO.925626 AND ORIGINATED BY EMP V898181. DR L4 EMER LIGHT CHARGER M33407 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958. IDT INSPECTED OKAY BY HX114380. ADD EMP:V898558
